Dynamical systems method for solving linear ill-posed problems

Volume 95 / 2009

A. G. Ramm Annales Polonici Mathematici 95 (2009), 253-272 MSC: 47A52, 47B25, 65R30. DOI: 10.4064/ap95-3-5


Various versions of the Dynamical Systems Method (DSM) are proposed for solving linear ill-posed problems with bounded and unbounded operators. Convergence of the proposed methods is proved. Some new results concerning the discrepancy principle for choosing the regularization parameter are obtained.


  • A. G. RammMathematics Department
    Kansas State University
    Manhattan, KS 66506-2602, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image